Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 11, Pages 749-751
http://dx.doi.org/10.1155/S0161171200004877

Some maximum principles for solutions of a class of partial differential equations in Ωn

Department of Mathematics, Irbid National University, P.O. Box 2600, Irbid, Jordan

Received 23 March 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Mujalli Al-Mahameed, “Some maximum principles for solutions of a class of partial differential equations in ,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 11, pp. 749-751, 2000. doi:10.1155/S0161171200004877